Haz-Mat 18, Ops at FENTANYL incidents Flashcards Preview

FDNY > Haz-Mat 18, Ops at FENTANYL incidents > Flashcards

Flashcards in Haz-Mat 18, Ops at FENTANYL incidents Deck (5)
Loading flashcards...
1

There are many symptoms of fentanyl exposure. Some of the more pronounced ones are? (4)

-Slowed Heart Rate (Bradycardia)
-Hypoventilation (Slow, shallowed breathing)
-PINPOINT pupils
-LOW bp (hypotension)

2

Can you treat a patient with suspected fentanyl exposure in the area where the exposure took place?

No, treatment should NEVER take place in this area

3

If an OD is strongly suspected and patients respiratory rate is less than ___ breaths a minute, administer Narcan nasal spray to both Adult and pediatric patients at the dose of ___ in one nostril, if after ___ to ___ minutes there is no or minimal response repeat administration of ___ in the other nostril with a separate device. Initiate transport. If after ___ minutes the patients respiratory rate is not greater than ___ breaths a minute initiate another dose of Naloxone

10
4mg/0.1ml
2 to 3 minutes
4mg/0.1ml
5 minutes
10

4

Are hand-sanitizers recommended for use if skin is exposed to fentanyl?

No

5

If bunker gear is exposed to fentanyl during firefighting operations should the gear be deconned with copious amounts of water or lightly wetted?

Lightly wetted